# SDR LR7A05054

- Difficulty date: April 28, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 29,874 hours, 15,496 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: LS40107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-6 CHECK PER JOB CARD HC5313 FOUND CABIN RING SEGMENT CORRODED AT FS 397 WL 140-146 BL 63R.  REPAIR CARRIED OUT IAW SMP583 CHP 51-140, RIGHT FS 397.
